# SDR NWAA091096309

- Difficulty date: April 3, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND OVERHEAD EMERGENCY EXIT SIGN INOP AT UPPER DECK STATION 720.  MX REMOVED AND REPLACED POWER SUPPLY, AND BATTERY.  OPERATIONAL CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.  (K)
